Does anyone have advice on tapering off 900mg Gabapentin. I have been on this dose at night for PLMD and restless legs for about five years now I think. I have recently developed vertigo and my GP having eliminated all other possibilities thinks it could be related to the gabapentin, so he has advised me to start reducing my dosage to see if it helps, when I asked how to do this he said start by taking off 300 mg each night and see how it goes, I was wondering if anyone else has any experience of coming off them as I gather the side-effects pretty nasty, and if anyone is going to suffer them it will be me! I appreciate we are not doctors on here, but I would be grateful for any advice or feedback anyone could offer please? I live in the uk
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.